Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 12, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 29, 2016, 4:40 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 4:40 PM CDT (21:40 UTC)
- Expired
- Apr 29, 2016, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:18 PM CDT | FLASH FLOOD | Goldsby, OK | FLOODING RESULTED IN A CLOSURE ALONG INTERSTATE 35. REPORTED BY OHP. |
| Apr 29, 6:55 PM CDT | FLASH FLOOD | 3 Ne Cole, OK | CLOSURES ALONG STATE HIGHWAY 74 AND 74B DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -903 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.0
The text
As transmitted.
215
WGUS54 KOUN 292140
FFWOUN
OKC015-027-051-087-300045-
/O.NEW.KOUN.FF.W.0012.160429T2140Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
CENTRAL GRADY COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 745 PM CDT
* AT 438 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR CHICKASHA...WHERE UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHEASTERN NORMAN...CHICKASHA...BLANCHARD...PURCELL...NOBLE...
SLAUGHTERVILLE...LEXINGTON...GOLDSBY...DIBBLE...WAYNE...WASHINGTON...
COLE...ALEX...VERDEN...CEMENT...AMBER...NORGE...BRADLEY...ETOWAH AND
ROSEDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3520 9717 3486 9714 3486 9815 3500 9826
3515 9811
$$2 follow-up statements
048
WGUS74 KOUN 292237
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT FRI APR 29 2016
OKC015-027-051-087-300045-
/O.CON.KOUN.FF.W.0012.000000T0000Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-GRADY OK-CLEVELAND OK-
537 PM CDT FRI APR 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
MCCLAIN...SOUTHEASTERN CADDO...CENTRAL GRADY AND SOUTHEASTERN
CLEVELAND COUNTIES...
AT 518 PM CDT...LAW ENFORCEMENT REPORTED FLASH FLOODING. FLOODING
HAS FORCED A CLOSURE ALONG INTERSTATE 35 NEAR GOLDSBY. BETWEEN TO
TWO AND THREE INCHES OF RAIN FALL FROM ROUGHTLY CHICKASHA TO
BLANCHARD. RUNOFF WILL CONTINUE TO RESULT IN FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHICKASHA...PURCELL...NOBLE...SLAUGHTERVILLE...BLANCHARD...LEXINGTON...
GOLDSBY...NINNEKAH...WAYNE...VERDEN...ALEX...CEMENT...WASHINGTON...AMBER...
COLE...DIBBLE...BRADLEY...ETOWAH...NORGE...ROSEDALE...CRINER...AGAWAM...
MIDDLEBERG...TABLER...PAYNE AND LAVERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3520 9717 3486 9714 3486 9815 3500 9826
3515 9811
$$748
WGUS74 KOUN 300000
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT FRI APR 29 2016
OKC015-027-051-087-300045-
/O.CON.KOUN.FF.W.0012.000000T0000Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-GRADY OK-CLEVELAND OK-
700 PM CDT FRI APR 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
MCCLAIN...SOUTHEASTERN CADDO...CENTRAL GRADY AND SOUTHEASTERN
CLEVELAND COUNTIES...
AT 658 PM CDT...LAW ENFORCEMENT REPORTED THAT STATE HIGHWAY 74B AND
STATE HIGHWAY 74 BETWEEN COLE AND GOLDSBY WERE CLOSED DUE FLASH
FLOODING.
ALTHOUGH HEAVY RAINFALL ACROSS THE WARNED AREA HAS ENDED...RUNOFF
WILL CONTINUE TO RESULT IN FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3520 9717 3486 9714 3486 9815 3500 9826
3515 9811
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:35 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 29, 3:35 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 335 PM CDT FRI APR 29 2016 .DISCUSSION... STRONG/SEVERE STORMS WILL STILL BE POSSIBLE AT THE BEGINNING OF THIS FORECAST CYCLE...7 PM CDT. HOWEVER...WITHIN A FEW HOURS...THE EVENT SHOULD BEGIN TO DIMINISH QUICKLY. ONLY THE FAR SOUTHEAST PART OF OUR FORECAST AREA WILL STILL HAVE A CHANCE OF RAIN BY EARLY SATURDAY. AFTER A DRY SATURDAY AND SATURDAY NIGHT...RAIN CHANCES WILL REENTER OUR FORECAST AREA IN THE WEST ON SUNDAY. THIS EPISODE OF SHOWERS AND THUNDERSTORMS IS UNLIKELY TO INVOLVE SEVERE STORMS...AS THE SURFACE FRONT AND LOW-LEVEL MOISTURE WILL BE WELL SOUTH OF US. A CHANCE OF RAIN WILL PERSIST THROUGH MONDAY NIGHT...THEN DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD. TEMPERATURES WILL BE ABOUT 10 DEGREES BELOW THE SEASONAL AVERAGE THIS WEEKEND...THEN WARM BACK ABOVE AVERAGE BY THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 51 71 47 68 / 50 0 0 0 HOBART OK 45 70 45 68 / 20 0 0 10 WICHITA FALLS TX 52 74 50 72 / 20 0 0 0 GAGE OK 40 66 40 61 / 20 0 10 30 PONCA CITY OK 49 70 45 68 / 80 10 0 0 DURANT OK 62 77 54 75 / 70 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 68/23
Hazardous weather outlook, Apr 29, 12:02 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1202 PM CDT FRI APR 29 2016 OKZ004>048-050>052-TXZ083>090-301715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1202 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA COVERS LOCATIONS EAST AND SOUTH OF A LINE FROM WICHITA FALLS TEXAS...TO ALTUS...TO LAWTON...TO PAULS VALLEY TO ADA. THIS ENHANCED RISK AREA IS SURROUNDED BY SLIGHT AND MARGINAL RISKS. TIMING... MAINLY 2 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE THE MAIN HAZARD... WITH DAMAGING WINDS UP TO 75 MPH AND TORNADOES ALSO POSSIBLE DISCUSSION... BEFORE 2 PM THIS AFTERNOON...ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS WESTERN AND NORTHERN OKLAHOMA. THESE STORMS ARE EXPECTED TO BE ELEVATED IN NATURE...WHICH WILL BRING LOCALLY HEAVY RAINFALL AS WELL AS SOME HAIL UP TO THE SIZE OF HALF-DOLLARS. AROUND 2 PM THIS AFTERNOON...NEW STORM DEVELOPMENT IS EXPECTED OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS AHEAD OF A DRYLINE AND NEAR A WARM FRONT. THESE STORMS WILL LIKELY BEGIN AS SUPERCELL STORMS WITH VERY LARGE HAIL AS THE MAIN IMPACT. STORMS THAT ARE ORIENTED CLOSE TO THE WARM FRONT WILL ALSO HAVE A HIGHER CHANCE OF PRODUCING TORNADOES LATE THIS AFTERNOON AND EVENING. STORMS MAY ORGANIZE INTO LINES OR CLUSTERS AS THEY MOVE EAST LATE THIS AFTERNOON AND THIS EVENING AND AFFECT LOCATIONS MAINLY ACROSS SOUTHERN AND CENTRAL OKLAHOMA. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO END BY MIDNIGHT TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .HEAVY RAINFALL... ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING SOME HEAVY RAINFALL TO PARTS OKLAHOMA THROUGH TONIGHT. LOCALIZED FLOODING IS POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS MAY LINGER OVER FAR SOUTHEAST OKLAHOMA EARLY SATURDAY MORNING BUT SEVERE STORMS ARE UNLIKELY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, Apr 29, 3:08 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
308 PM CDT FRI APR 29 2016
OKZ008-013-020-292045-
NOBLE OK-PAYNE OK-KAY OK-
308 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE...NORTHEASTERN
PAYNE AND KAY COUNTIES UNTIL 345 PM CDT...
AT 307 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES WEST OF CHILOCCO TO 3 MILES WEST OF MORRISON...MOVING
NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3684 9675 3678 9675 3677 9682 3674 9683
3675 9689 3668 9693 3668 9706 3659 9706
3660 9691 3658 9689 3651 9703 3633 9703
3633 9692 3625 9692 3624 9682 3616 9682
3615 9662 3616 9722 3699 9740 3700 9682
TIME...MOT...LOC 2007Z 212DEG 46KT 3695 9719 3630 9707Local storm report, Apr 29, 3:23 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL MEERS 34.78N 98.58W
04/29/2016 E2.50 INCH COMANCHE OK PUBLIC
&&
DWLocal storm report, Apr 29, 3:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 4 S APACHE 34.84N 98.36W
04/29/2016 E1.75 INCH COMANCHE OK EMERGENCY MNGR
0334 PM HAIL 1 W LAWTON 34.60N 98.44W
04/29/2016 E2.00 INCH COMANCHE OK TRAINED SPOTTER
HWY 62
0338 PM HAIL LAWTON 34.60N 98.42W
04/29/2016 E1.75 INCH COMANCHE OK PUBLIC
&&
DWLocal storm report, Apr 29, 3:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 3 W MEDICINE PARK 34.73N 98.56W
04/29/2016 E1.00 INCH COMANCHE OK AMATEUR RADIO
&&
DWLocal storm report, Apr 29, 3:54 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL FORT SILL 34.66N 98.41W
04/29/2016 M1.75 INCH COMANCHE OK AWOS
0350 PM HAIL CYRIL 34.90N 98.20W
04/29/2016 E1.75 INCH CADDO OK AMATEUR RADIO
&&
DWLocal storm report, Apr 29, 3:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LAWTON 34.60N 98.42W
04/29/2016 E1.50 INCH COMANCHE OK BROADCAST MEDIA
LAWTON AIRPORT REPORT VIA KSWO
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 28, 10:29 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Apr 29, 12:58 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| Apr 29, 1:27 AM CDT | Special Weather Statement | OUN | Garvin | 33 min |
| Apr 29, 1:42 AM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| Apr 29, 1:46 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Apr 29, 1:58 AM CDT | Special Weather Statement | OUN | Pontotoc | 32 min |
| Apr 29, 2:07 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 41 min |
| Apr 29, 2:09 AM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| Apr 29, 2:21 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 39 min |
| Apr 29, 2:39 AM CDT | Special Weather Statement | OUN | Love | 36 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 27 min |
| Apr 29, 3:08 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 37 min |
| Apr 29, 3:11 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 34 min |
| Apr 29, 3:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 40 min |
| Apr 29, 3:24 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc, Seminole | 4 hr |
| Apr 29, 3:24 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| Apr 29, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 21 min |
| Apr 29, 3:48 AM CDT | Special Weather Statement | OUN | Harper | 42 min |
| Apr 29, 4:18 AM CDT | Special Weather Statement | OUN | Coal | 27 min |
| Apr 29, 4:52 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 29, 8:01 AM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Apr 29, 8:46 AM CDT | Special Weather Statement | OUN | Custer | 44 min |
| Apr 29, 9:31 AM CDT | Special Weather Statement | OUN | Blaine | 44 min |
| Apr 29, 9:35 AM CDT | Special Weather Statement | OUN | Harper | 55 min |
| Apr 29, 10:17 AM CDT | Special Weather Statement | OUN | Major | 43 min |
| Apr 29, 10:19 AM CDT | Special Weather Statement | OUN | Dewey | 41 min |
| Apr 29, 10:49 AM CDT | Special Weather Statement | OUN | Major | 41 min |
| Apr 29, 11:02 AM CDT | Special Weather Statement | OUN | Grant | 43 min |
| Apr 29, 11:04 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 41 min |
| Apr 29, 11:38 AM CDT | Special Weather Statement | OUN | Washita | 52 min |
| Apr 29, 11:45 AM CDT | Special Weather Statement | OUN | Major | 45 min |
| Apr 29, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 45 min |
| Apr 29, 12:22 PM CDT | Special Weather Statement | OUN | Garfield | 53 min |
| Apr 29, 12:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 29, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 39 min |
| Apr 29, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| Apr 29, 1:11 PM CDT | Special Weather Statement | OUN | Garfield | 49 min |
| Apr 29, 1:14 PM CDT | Special Weather Statement | OUN | Jackson | 46 min |
| Apr 29, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 56 min |
| Apr 29, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Apr 29, 1:46 PM CDT | Special Weather Statement | OUN | Kiowa | 44 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 15 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 55 min |
| Apr 29, 2:29 PM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Apr 29, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 44 min |
| Apr 29, 2:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Apr 29, 3:04 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 56 min |
| Apr 29, 3:08 PM CDT | Special Weather Statement | OUN | Kay, Noble | 37 min |
| Apr 29, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 63 min |
| Apr 29, 3:20 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 40 min |
| Apr 29, 3:51 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa, Tillman | 3 hr |
| Apr 29, 3:56 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 49 min |
| Apr 29, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 40 min |
| Apr 29, 4:09 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Stephens | 51 min |
| Apr 29, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 48 min |
| Apr 29, 4:29 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 46 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, McClain, Stephens | 47 min |
| Apr 29, 5:04 PM CDT | Special Weather Statement | OUN | McClain | 41 min |
| Apr 29, 5:08 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 51 min |
| Apr 29, 5:31 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| Apr 29, 5:39 PM CDT | Special Weather Statement | OUN | Garvin, Pontotoc | 66 min |
| Apr 29, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 45 min |
| Apr 29, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Marshall, Murray | 57 min |
| Apr 29, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 56 min |
| Apr 29, 5:55 PM CDT | Special Weather Statement | OUN | Johnston | 50 min |
| Apr 29, 6:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Pottawatomie, Stephens | 2 hr |
| Apr 29, 6:05 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 55 min |
| Apr 29, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 29, 6:41 PM CDT | Special Weather Statement | OUN | Carter | 49 min |
| Apr 29, 6:49 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 41 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.